教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity
學年101
學期2
出版(發表)日期2013/05/01
作品名稱Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity
作品名稱(其他語言)
著者Guo, Jong-Shenq; Hirokazu Ninomiya; Masahiko Shimojo; Eiji Yanagida
單位淡江大學數學學系
出版者Providence: American Mathematical Society
著錄名稱、卷期、頁數Transactions of the American Mathematical Society 365(5), pp.2447-2467
摘要This paper is concerned with the Cauchy problem for a system of parabolic equations which is derived from a complex-valued equation with a quadratic nonlinearity. First we show that if the convex hull of the image of initial data does not intersect the positive real axis, then the solution exists globally in time and converges to the trivial steady state. Next, on the one-dimensional space, we provide some solutions with nontrivial imaginary parts that blow up simultaneously. Finally, we consider the case of asymptotically constant initial data and show that, depending on the limit, the solution blows up nonsimultaneously at space infinity or exists globally in time and converges to the trivial steady state.
關鍵字Complex-valued heat equation; parabolic system; convergence; blow-up
語言英文(美國)
ISSN0002-9947
期刊性質國外
收錄於SCI;
產學合作
通訊作者Masahiko Shimojo
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!